i been on seaonique birth control for over 6 months now and it makes me very moody after 20 minutes after taking it everyday. my doctor told me i can mix the anti - depressant (risperdone) with my birth control (seasonique) , but when i took it all together , i had crushing chest pains and could barely breathe. i take the risperdone 2'x a day at 12:00 afternoon time and i take at 6:00 i take my birth control in between the risperdal i take it at 4:00 anfternoon time. i been told many times that it can be mixed , 3 doctors i asked allsaid it can be mixed. i only took it all together once cause the risperdal at the normal time 12;00 and then the birth control at 4;00 like i do allways. i could not even take the 6;00 dosage of the risperdone cause my cheast was hurting so bad. i layed in bed crying from the pain , it felt like somebody kicked in between my cheast with a steel toe boot. if ANYBODY know/ have info about this , i would be MORE then happy to know whats going on. cause i need to take both medications in in order to function normaly in daily life!! thank u very muchQ!
There are no known interactions between these medicines. However, it does not mean that no interactions exist ... you obviously appear to be experiencing odd symptoms. Perhaps your doctor should review your medicines. Maybe you could try to use other forms of contraception and see if you still have these symptoms.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just stopped taking Seasonique, after several years of use. It's been about two weeks. I am having
Posted 28 Dec 2009 • 1 answer
Posted 23 Oct 2010 • 1 answer
Posted 18 Apr 2011 • 1 answer
Posted 1 Mar 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer